oli girl

Veteran Members
  • Content count

  • Joined

  • Last visited

Community Reputation

115 Excellent

About oli girl

Profile Information

  • Gender Female
  • Location USA

Recent Profile Visitors

7,408 profile views
  1. I am sorry to hear of this, but I heard the story so many times before!  What labs did they take? Did they test Vit D, B12, Iron, Thyroid etc? As for sleep you can also try some melatonin, or tyrosine I believe it called. Also Vit D, Hyaluronic Acid, glucosamine for the cracking joints. You also need to make sure you are eating a very clean diet, getting some exercise, meditation. You look at threads or some others posts like Sheefa etc. to see some more suggestions. The long term side effect thread..... Don't take it ever again!    
  2. I am not sure if your still taking Accutane or still loosing hair. It can cause TE. hormone disruptions, low iron etc. TE usually can last up to 6 to a year and for some they have cycles of hair shedding for years. I'd tell you to stop taking it and try other ways to fight your acne that are safer.   You can also read a long thread on the hair loss thread.  http://www.acne.org/messageboard/topic/152239-the-answers-i-got-from-my-doctor-about-hair-loss/#entry292238   Good Luck
  3. Accutane Low Semen Volume

    Macleod sent you to a link that you can read. Two them actually! You can also google Dr. Crisler site/forum for Accutane victims and sexual dysfunction. You find others like your self. It could be that your acne was hormonal to begin with. Well Accutane is known to mess up hormones amongst a million other things.   Have you had your thyroid, sugars and other hormones tested? What are you doing for your low T?
  4. Could be anxiety, but do you really want to chance such a powerful drug ? A drug that has been used for Neuroblastoma in kids?  A drug that can cause anxiety? Not to mention so much more? I feel for you  cause your parents won't listen...but I would advise stopping, however possible see a doctor and don't take another pill! You mention back pain etc. Accutane is known scientifically to alter bones, joints, cause pain and affect certain vitamins...like Vit D, iron, Magnesium etc....Not to mention hormones like Thyroid, sugar levels and such.... Good Luck!